# SDR AALA202205172378

- Difficulty date: May 9, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737
- Aircraft serial: 30091
- Aircraft time: 59,962 hours, 25,064 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: M8621
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN FORWARD POSITION LIFE RAFT PRESSURE OUT OF LIMIT. REPLACED LIFE RAFT.
